# SDR 29GA35232052313

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340442
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50104882
- Part serial: AUG993077
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4020 MHH/MCO DURING TAKEOFF RIGHT NR 3 TIRE TREADS CAME OFF LANDED IN MCO SAFELY.  REPLACED NR 3 AND 4 TIRE ASSEMBLY.
